|sex drive is gone.
Oct 6, 2006
I am currently using Atripla and I just recently started using it...its been about a month... how do I highten it?
| Response from Dr. Henry
The central nervous system effects of efavirenz in the Atripla can sometimes decreases sex drive for a while. Some persons psychologically have more problems with sex drive when taking HIV medications because they serve as a reminder of their HIV status. Many HIV+ men have a low testosterone level that can contribute to decreased sex drive. A discussion with your HIV specialist on the matter is a good place to start. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.